# SDR FDEA2019041630790

- Difficulty date: April 13, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 727231
- Aircraft serial: 28482
- Aircraft time: 42,442 hours, 16,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE FROM INSIDE OF A/C , BUT  WILL CLOSE FROM OUTSIDE OF A/C.
